DocumentCode :
1021718
Title :
Rigorous analysis of open microstrip lines, of arbitrary cross section in bound and leaky regimes
Author :
Michalski, Krzysztof A. ; Zheng, Dalian
Author_Institution :
Dept of Electr. Eng., Texas A&M Univ., College Station, TX, USA
Volume :
37
Issue :
12
fYear :
1989
fDate :
12/1/1989 12:00:00 AM
Firstpage :
2005
Lastpage :
2010
Abstract :
The problem of an open microstrip line of arbitrary cross section is solved by an integral equation technique in conjunction with the method of moments. The approach is general and can handle, as special cases, multiple strips and strips of finite or infinitesimal thickness. It applies to both the fundamental and higher order modes, whether in the bound or the leaky regime. Computed dispersion curves and modal current distributions are presented for several cases of interest and, where possible, are compared with published data
Keywords :
current distribution; dispersion (wave); integral equations; strip lines; waveguide theory; arbitrary cross section; dispersion curves; integral equation technique; leaky regime; leaky regimes; method of moments; modal current distributions; multiple strips; open microstrip lines; Conductors; Contracts; Distributed computing; Integral equations; Kernel; Microstrip; Moment methods; Propagation constant; Slabs; Strips;
fLanguage :
English
Journal_Title :
Microwave Theory and Techniques, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9480
Type :
jour
DOI :
10.1109/22.44116
Filename :
44116
Link To Document :
بازگشت